Publication
Title
The twisted inverse image pseudofunctor over commutative DG rings and perfect base change
Author
Abstract
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2017
ISSN
0001-8708
Volume/pages
320(2017), p. 279-328
ISI
000413884400008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Project info
HHNcdMir - Hochschild cohomology, non-commutative deformations and mirror symmetry.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 11.12.2017
Last edited 09.12.2018
To cite this reference